Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Is there any relation between hypothyrodism and swimming?

I have had hypothyrodism for about 3 years now. I'm 37 yr. old female -- former pro athlete. My joints are in rough shape thanks to too much basketball, so I've been in swimming mode in the last few weeks. I feel as though my energy level has plummeted (thyroid levels changing) either from the chlorine or possibly from the fact that I've been on two doses of antibiotics and steroids for nasal polups (I've had nasal polups in past, surgery required, trying to avoid it again...). Anyway, I don't know if I'm feeling lousy because of the 1) chlorine in the pool or 2) the steroids/anti-biotics. I don't want to have to increase my levaxapro dosage. I'm planning on seeing doctors regarding all topics, but also considering whether I force myself into the pool or take a nap instead. I'm tired and not myself ... thanks.
Asked On : Tue, 4 May 2010
Answers:  1 Views:  362
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Levaxapro is given for depression and that can as well cause such a side effect. Regulation of the dosage is essential to fix that issue.
Answered: Tue, 8 Jun 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor